# SDR CA020523002

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 6007510315
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT SPOILER HANDLE WOULD NOT REMAIN IN STOWED DETENT. FOUND (RT OB) FLIGHT SPOILER PCU WAS RESTRICTED INTERNALLY,  POSSIBLE HYDRAULIC LOCK BY FLUID BYPASSING TO WRONG SIDE OF PISTON INTERNALLY. THIS WOULD NOT ALLOW THE RIGHT FLIGHT SPOILER TO STOW COMPLETELY.
